MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV START KIT W/CHLORAPREP

Medline Industries, LP MEDLINE; IV START KIT W/CHLORAPREP
Catalog Number DYND74262
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "issue component adhesive1-ea-52280 drsg suresite 2 3/8x2 3/4frame not sticking.".
 
Additional Manufacturer Narrative
The customer reported an adhesive issue with the suresite dressing component and stated the dressing was "not sticking." no sample or photo was received for the investigation; finished good production records were reviewed and there were no run without approvals, deviations or non-conformance reports that might have had an impact on this issue, and the finished good pack build was reviewed with no issues that likely contributed to the reported issue.The reported issue could not be confirmed without a sample.Due to other reports received, the likely root cause is a vendor issue relating to their manufacturing process, and medline is working with the component manufacturing facility for further evaluation and corrective actions.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV START KIT W/CHLORAPREP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50753316
Report Number1417592-2026-39062
Device Sequence Number9203198
Product Code LRS
UDI-Device Identifier40080196862925
UDI-Public40080196862925
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74262
Device Lot Number24ABD728
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown